For a bounded C 1,α domain in ℝd we show that there exists a strong solution to the multidimensional Skorokhod equation and that weak uniqueness holds for this equation. These results imply that pathwise uniqueness and strong uniqueness hold for the Skorokhod equation.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Received: 3 February 1999 / Revised version: 2 September 1999 /¶Published online: 11 April 2000
About this article
Cite this article
Bass, R., Hsu, E. Pathwise uniqueness for reflecting Brownian motion in Euclidean domains. Probab Theory Relat Fields 117, 183–200 (2000). https://doi.org/10.1007/s004400050003
- Brownian Motion
- Strong Solution
- Strong Uniqueness
- Weak Uniqueness
- Euclidean Domain